advertisement
Question
Posted by: leonie | 2011/04/15

PROGYNOVA

Two months ago I went and got the Petogen injection and my hormones were thrown out of balance - I was very sick and very tired. My gynae then prescribed Progynova tablets and Provera (I think) for last month and this month to counteract the injection. In the middle of May the injection should be working its way out of my system because my next injection appointment would''ve been 17 May.
My husband and I have decided to have another baby now and then he will go for a vasectomy. Are my chances good to conceive quickly because I was taking the hormone tabs with the injection. Is there any chance my hormones will be out of balance after this and I could have a miscarriage?
Please give me advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

After stopping the injection there is usually a delay in return to fertility of up to a year, whether or not you take pills. Your chance of miscariage is not increased.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/19

After stopping the injection there is usually a delay in return to fertility of up to a year, whether or not you take pills. Your chance of miscariage is not increased.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement